It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Re: To Lynne W. and Susan

Re: To Lynne W. and Susan

[ Back to Messages ]


Posted by Susan on August 31, 2000 at 23:31:35:

In Reply to: To Lynne W. and Susan posted by Teresa on August 28, 2000 at 13:30:52:

: Did i tell you im from asia? and i havent heard of Sindroid or whatever medicine you guys are talking about. It could be that my doctor is conservative or our medications here are out dated! I am hyper...i had my RAI in 97 and havent been taking any anti-thyroid drug since then. Im only taking inderal which is a beta blocker for my palpitations. My last TSH test showed a 0.04 level. That's way bad huh? My doctor still didnt give me any medicine! she's really conservative! Why didnt the RAI cure my hyper? I guess it was just a small dose since i was only 19 when i took it! You think i took it really early and it would casue serious side effects since i was still a teenager then! Im starting to get tired from all this! I had it hyper since i was 12! I'm still young...22...and i feel im missing out of sooo many things since i suffer from hyper! Plus the fact that i may be infetile because of it :( I'm glad you guys are there...i can share my thoughs and fears!

Teresa, has good information on the thyroid and related issues check it out. Synthroid is for hypothyroid and is a replacement PTU is for hyper and lowers your T4 levels. As far as the RAI not working 1st, did you only have an uptake done or did you go in a 2nd time and have a major dose of RAI? Some times they even miss judge with the massive RAI and have to do it a second time. If you can find another doctor more knowlegable in the endocrin (glands) system you might get different care. I do not know your situation and how your medical system works. I wish you the best.


Follow Ups

All times are GMT -7. The time now is 01:18 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!